Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 430, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 30, 2024, 7:57 PM CDT for Nowata County, Washington County, Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 30, 2024, 7:57 PM CDT (00:57 UTC)
- Expired
- Oct 30, 2024, 8:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Nowata County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 73 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 30, 5:56 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted.
070
WUUS54 KTSA 310057
SVRTSA
OKC105-147-310145-
/O.NEW.KTSA.SV.W.0430.241031T0057Z-241031T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
757 PM CDT Wed Oct 30 2024
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Northern Washington County in northeastern Oklahoma...
Northwestern Nowata County in northeastern Oklahoma...
* Until 845 PM CDT.
* At 757 PM CDT, a severe thunderstorm was located near Bartlesville,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Bartlesville... Dewey...
South Coffeyville... Delaware...
Lenapah... Wann...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3669 9573 3671 9600 3675 9600 3700 9583
3700 9543
TIME...MOT...LOC 0057Z 219DEG 34KT 3675 9591
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$4 follow-up statements
826
WWUS54 KTSA 310107
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
807 PM CDT Wed Oct 30 2024
OKC105-147-310145-
/O.CON.KTSA.SV.W.0430.000000T0000Z-241031T0145Z/
Washington OK-Nowata OK-
807 PM CDT Wed Oct 30 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN WASHINGTON AND NORTHWESTERN NOWATA COUNTIES...
At 806 PM CDT, a severe thunderstorm was located 5 miles east of
Dewey. Another severe thunderstorm was located 3 miles north of
Lenapah, both storms were moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
South Coffeyville... Lenapah...
Wann...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3675 9570 3679 9592 3700 9583 3700 9543
TIME...MOT...LOC 0106Z 219DEG 34KT 3682 9584
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$599
WWUS54 KTSA 310114
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
814 PM CDT Wed Oct 30 2024
OKC105-147-310145-
/O.CON.KTSA.SV.W.0430.000000T0000Z-241031T0145Z/
Washington OK-Nowata OK-
814 PM CDT Wed Oct 30 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHERN WASHINGTON AND NORTHWESTERN NOWATA COUNTIES...
At 813 PM CDT, a severe thunderstorm was located 3 miles southeast
of South Coffeyville with another severe thunderstorm near Wann,
both were moving northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
South Coffeyville... Lenapah...
Wann...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3685 9559 3684 9589 3700 9583 3700 9543
TIME...MOT...LOC 0113Z 225DEG 44KT 3695 9558
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$238
WWUS54 KTSA 310123
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
823 PM CDT Wed Oct 30 2024
OKC147-310132-
/O.CAN.KTSA.SV.W.0430.000000T0000Z-241031T0145Z/
Washington OK-
823 PM CDT Wed Oct 30 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3686 9557 3690 9577 3699 9577 3700 9543
TIME...MOT...LOC 0122Z 219DEG 34KT 3702 9551
$$
OKC105-310145-
/O.CON.KTSA.SV.W.0430.000000T0000Z-241031T0145Z/
Nowata OK-
823 PM CDT Wed Oct 30 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN NOWATA COUNTY...
At 822 PM CDT, a severe thunderstorm was located 6 miles east of
South Coffeyville, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
South Coffeyville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3686 9557 3690 9577 3699 9577 3700 9543
TIME...MOT...LOC 0122Z 219DEG 34KT 3702 9551
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$837 WWUS54 KTSA 310135 SVSTSA Severe Weather Statement National Weather Service Tulsa OK 835 PM CDT Wed Oct 30 2024 OKC105-310145- /O.EXP.KTSA.SV.W.0430.000000T0000Z-241031T0145Z/ Nowata OK- 835 PM CDT Wed Oct 30 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN NOWATA COUNTY WILL EXPIRE AT 845 PM CDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. However, gusty winds are still possible with nearby thunderstorms. A Tornado Watch remains in effect until midnight CDT for northeastern Oklahoma. && LAT...LON 3686 9557 3690 9577 3699 9577 3700 9543 TIME...MOT...LOC 0135Z 219DEG 34KT 3711 9542 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 30, 6:40 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Oct 30, 6:40 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 640 PM CDT Wed Oct 30 2024 ...New AVIATION... .SHORT TERM... (The rest of this afternoon ) Issued at 129 PM CDT Wed Oct 30 2024 A surface pressure trough is tilted SW to NE across western OK into eastern KS. South of this boundary, warm and humid southerly flow continues. The warm and moist advection will result in a very favorable convective environment for this afternoon and evening. As deep ascent from the upper level low continues to spread over the area, we will see isolated to scattered elevated convection, and indeed this is already occurring. For the most part these storms will be weaker, but is is possible one or two could produce some marginally severe hail this afternoon. The main event will occur this evening and overnight as the best upper level lift overlays the cold front and the low level jet becomes quite strong. Good instability with 1500-2000 J/Kg MUCAPE will couple with very intense shear and low level helicity. Initially discrete cells will result in all severe hazards, including the risk for strong tornadoes, damaging winds, and large hail. This will primarily be west and northwest of the area. Then as the storms move into the CWA from the west, they will transition into a line of storms. However, if cells are slow to congeal into a line there is the risk for a strong tornado near Osage County. With that said, as storms do merge into a line, the hazard threat will shift to more of a QLCS tornado and damaging wind concern. The tornado threat is expected to slowly weaken as storms move into AR and southeast OK, but elevated moisture levels make it uncertain how quickly the threat will end. Locally heavy rainfall may also occur with a limited flash flood threat. In terms of timing, these storms will move into northeast OK in the late evening (6-10 PM), moving towards the I-44 corridor by 10 PM-12 AM, and then continuing southeast through the night. && .LONG TERM... (Tonight through Wednesday) Issued at 129 PM CDT Wed Oct 30 2024 Much cooler and quieter weather will settle into the area for Thursday (Halloween) with northerly flow. High temperatures will range from the mid 60s to low 70s. Temperatures for Trick- or- Treating will be in the 50s with no rain expected. Friday will warm up into the lower 70s but also be dry. Our next storm cycle will begin Saturday as a deep and persistent upper level settles into the southwest with ridging in the southeast. This will promote moist and unstable southwest flow over the area for several days. Multiple waves of rain and thunderstorms will move through beginning Saturday afternoon. There is some indication that severe weather may be possible with the initial wave of storms Saturday, but if so, it would likely be marginal. The main issue will be the copious rainfall that is expected Saturday through Tuesday. Ensemble guidance is still uncertain with the exact placement and timing of individual waves, but the big picture is of higher confidence. Most areas can expect total rainfall in the 2-6" range. Some model guidance shows localized higher totals if storms preferentially track over one area more often. These details will be straightened out in the days ahead, but the big picture and key takeaway is that a dramatic pattern change will be unfolding with significant rains ahead. Localized flash flooding and minor river flooding would be expected given this amount of rainfall, with potentially greater impacts depending on which basins are hit hardest. && .AVIATION... (00Z TAFS) Issued at 640 PM CDT Wed Oct 30 2024 Line of strong to severe storms currently moving into portions of northeast Oklahoma, will likely impact KBVO around 01Z and the KTUL/KRVS area shortly before 03Z. Brief LIFR conditions appear likely with very heavy rain/low visibilities around 1/2 mile. Strong wind gusts of 35 to 45 knots also likely along the leading edge. Latest CAMS suggest line of storms will persist overnight, along southeast moving front, impacting NW AR/SE OK in the 05-07Z time frame and at KFSM around 08Z. Still some uncertainties regarding how long low clouds will linger behind front into Thursday, especially across northwest Arkansas which may not clear until Thursday afternoon. && .PRELIMINARY POINT TEMPS/POPS... TUL 51 66 44 74 / 100 0 0 0 FSM 61 71 50 75 / 100 30 0 0 MLC 54 68 46 77 / 100 0 10 10 BVO 46 65 36 75 / 100 0 0 0 FYV 52 67 40 74 / 100 10 0 0 BYV 56 65 43 71 / 90 20 0 0 MKO 52 66 44 73 / 100 0 0 0 MIO 50 63 40 72 / 90 0 0 0 F10 49 66 41 75 / 90 0 0 10 HHW 60 73 52 74 / 90 30 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...06 LONG TERM....06 AVIATION...12
Hazardous weather outlook, Oct 30, 4:53 PM CDT, 3 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
453 PM CDT Wed Oct 30 2024
ARZ001-002-010-011-019-020-029-OKZ049-053>076-311030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
453 PM CDT Wed Oct 30 2024
...SEVERE THUNDERSTORMS EXPECTED THIS EVENING AND OVERNIGHT...
...A FEW TORNADOS POSSIBLE THIS EVENING MAINLY NORTHEAST
OKLAHOMA... ...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Through Tonight.
TORNADO.
RISK...Elevated.
AREA....Northeast Oklahoma
ONSET....Early Evening
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Early Evening.
AREA AT GREATEST RISK...Northeast Oklahoma.
FLASH FLOOD.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
HEAVY RAIN.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Northeast Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
FIRE WEATHER DANGER.
RISK...Limited.
AREA...Northeast Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Severe thunderstorms have developed along and ahead of
a cold front this afternoon across western and central sections of
Oklahoma. As storms track east-northeast and enter northeast
Oklahoma early this evening, they initially will be capable of
producing large hail, damaging winds, and possible a few tornadoes.
The highest tornado threat will be during the evening, mainly
along and northwest of Interstate 44 in northeast Oklahoma. As the
storms move further into eastern Oklahoma later this evening,
they are expected to congeal into a line. As this occurs,
damaging wind gusts will become the primary hazard, though a
limited embedded tornado threat will persist with storms as they
continue moving eastward through the remainder of eastern Oklahoma
and northwest Arkansas during the overnight hours. With most of
the severe weather expected after dark, please have multiple ways
to receive warnings in case one is issued for your area. Storms
may also produce heavy rainfall with half an inch to one and a
half inches of rain forecast across eastern Oklahoma and northwest
Arkansas.
Additionally, strong south winds gusting 25 to 35 mph will
persist ahead of a cold front, especially northwest of Interstate
44 in northeast Oklahoma.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential.
SATURDAY through MONDAY...Thunderstorm Potential...High Wind
Potential...Heavy Rain Potential.
TUESDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
After quiet weather on Thursday and Friday, the weather pattern
becomes more unsettled Friday night through early next week with
daily shower and thunderstorm chances returning. Widespread
heavy rainfall will be possible during this time, especially this
upcoming weekend. Additionally, at least a marginal threat of
severe weather is expected late this weekend and early next week.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Oct 30, 6:11 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
611 PM CDT Wed Oct 30 2024
OKZ054-302345-
Osage OK-
611 PM CDT Wed Oct 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL OSAGE COUNTY
THROUGH 645 PM CDT...
At 611 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
east of Newkirk, moving east at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Grainola... Foraker...
Webb City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3700 9635 3689 9633 3680 9675 3700 9675
TIME...MOT...LOC 2311Z 249DEG 43KT 3687 9695
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPHSpecial weather statement, Oct 30, 6:59 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
659 PM CDT Wed Oct 30 2024
OKZ055-056-310030-
Nowata OK-Washington OK-
659 PM CDT Wed Oct 30 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN WASHINGTON AND
NORTHWESTERN NOWATA COUNTIES THROUGH 730 PM CDT...
At 659 PM CDT, Doppler radar indicated a strong thunderstorm near
Dewey, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bartlesville... Dewey...
South Coffeyville... Copan...
Wann...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3672 9584 3676 9600 3684 9600 3700 9592
3700 9550
TIME...MOT...LOC 2359Z 205DEG 34KT 3683 9591
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Oct 30, 7:02 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
702 PM CDT Wed Oct 30 2024
OKZ054-055-310030-
Osage OK-Washington OK-
702 PM CDT Wed Oct 30 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL OSAGE AND SOUTHERN
WASHINGTON COUNTIES THROUGH 730 PM CDT...
At 702 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
south of Barnsdall, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bartlesville... Barnsdall...
Ochelata... Avant...
Osage Hills State Park... Bartlesville Municipal Airport...
Okesa... Nelagoney...
Tallant... Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3673 9581 3668 9581 3636 9612 3644 9633
3686 9614
TIME...MOT...LOC 0002Z 211DEG 41KT 3648 9618
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Oct 30, 7:14 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Tulsa OK
714 PM CDT Wed Oct 30 2024
OKZ054-055-059-310045-
Osage OK-Pawnee OK-Washington OK-
714 PM CDT Wed Oct 30 2024
...STRONG THUNDERSTORMS WILL IMPACT OSAGE...NORTHERN WASHINGTON AND
PAWNEE COUNTIES THROUGH 745 PM CDT...
At 713 PM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southeast of Cedar Vale to 3 miles
northeast of Lake Mcmurtry. Movement was east at 65 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Pawhuska... Pawnee...
Hominy... Fairfax...
Shidler... Wynona...
Ralston... Burbank...
Blackburn... Maramec...
Elgin... Skedee...
Foraker... Bigheart...
Pearsonia... Hulah...
Sunset Lake... Osage Hills State Park...
Sooner Lake... Wah Sha She State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3700 9590 3626 9653 3621 9682 3625 9682
3625 9692 3633 9693 3634 9703 3641 9703
3700 9651
TIME...MOT...LOC 0013Z 249DEG 56KT 3707 9640 3622 9714
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Oct 30, 7:28 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
728 PM CDT Wed Oct 30 2024
OKZ054>056-310100-
Osage OK-Nowata OK-Washington OK-
728 PM CDT Wed Oct 30 2024
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL OSAGE...WASHINGTON
AND NORTHERN NOWATA COUNTIES THROUGH 800 PM CDT...
At 727 PM CDT, Doppler radar indicated a cluster of strong
thunderstorms from near Barnsdall to 5 miles west of Delaware,
moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Bartlesville... Dewey...
Barnsdall... South Coffeyville...
Copan... Ramona...
Ochelata... Delaware...
Avant... Lenapah...
Wann... Bartlesville Municipal Airport...
Okesa... Tallant...
Wolco...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3698 9541 3695 9541 3694 9543 3693 9543
3641 9609 3649 9630 3700 9598 3700 9552
TIME...MOT...LOC 0027Z 214DEG 44KT 3663 9607
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Oct 30, 7:44 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
744 PM CDT Wed Oct 30 2024
OKZ054-059-310115-
Osage OK-Pawnee OK-
744 PM CDT Wed Oct 30 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OSAGE AND NORTHWESTERN
PAWNEE COUNTIES THROUGH 815 PM CDT...
At 744 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
south of Sooner Lake, moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Pawhuska... Pawnee...
Fairfax... Shidler...
Wynona... Ralston...
Burbank... Blackburn...
Skedee... Foraker...
Sooner Lake... Eastern Kaw Lake...
Webb City... Apperson...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
&&
LAT...LON 3660 9704 3662 9705 3678 9678 3678 9675
3680 9675 3692 9654 3649 9623 3625 9687
3625 9692 3633 9693 3634 9703 3651 9703
3651 9701 3653 9698 3655 9690 3658 9689
3660 9692 3658 9698 3659 9704 3659 9706
TIME...MOT...LOC 0044Z 237DEG 34KT 3639 9705
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:02 PM CDT | Special Weather Statement | TSA | Washington | 28 min |
| Oct 30, 7:14 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 31 min |
| Oct 30, 7:28 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 32 min |
| Oct 30, 7:44 PM CDT | Special Weather Statement | TSA | Osage | 31 min |
| Oct 30, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 42 min |
| Oct 30, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 26 min |
| Oct 30, 8:34 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 26 min |
| Oct 30, 8:40 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| Oct 30, 8:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Tulsa, Washington | 30 min |
| Oct 30, 8:51 PM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Oct 30, 9:01 PM CDT | Special Weather Statement | TSA | Rogers | 29 min |
| Oct 30, 9:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 47 min |
| Oct 30, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers | 52 min |
| Oct 30, 9:51 PM CDT | Special Weather Statement | TSA | Osage | 24 min |
| Oct 30, 10:06 PM CDT | Special Weather Statement | TSA | Craig | 24 min |
| Oct 30, 10:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 48 min |
| Oct 30, 10:26 PM CDT | Tornado Warning | TSA | Delaware, Ottawa | 29 min |
| Oct 30, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 25 min |
| Oct 30, 10:45 PM CDT | Special Weather Statement | TSA | Muskogee | 30 min |
| Oct 30, 11:13 PM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| Oct 30, 11:41 PM CDT | Special Weather Statement | TSA | Adair | 34 min |
| Oct 30, 11:59 PM CDT | Tornado Warning | TSA | Adair | 17 min |
| Oct 31, 12:55 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 35 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.